# SDR CALA2014051600610

- Difficulty date: May 16, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 46,236 hours, 16,938 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55067
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE INTRINSIC REPAIR FILLER OF MAIN DECK FLOORBEAM.  S=0.15"*0.15" STATION 986 RBL 29.  REPAIRED THE STATION 986 FLOORBEAM UPPER FLANGE IAW LP 9141729.
